# SDR QXEA200301318

- Difficulty date: October 7, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 3,879 hours, 2,859 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP LEADING EDGE MOVEABLE VANE INBOARD LEADING EDGE CHAFED.  REPAIRED IAW EO 601R-57-44255 AND HORIZON AIR EA R-57-49.
